# SDR ABXA9700348

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912168505
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND THE LEFT FLAP UPPER MOVEABLE VANE DELAMINATED.  REPLACED LEFT HAND FLAP FORWARD MOVEABLE VANE IAW DC-9 MAINTENANCE MANUAL CH 27-51-2.
